Facebook Twitter Instagram YouTube

High order asymptotic expansions of the four kernel functions for line formation with the Voigt profile

TitleHigh order asymptotic expansions of the four kernel functions for line formation with the Voigt profile
Publication TypeJournal Article
Year of Publication1982
AuthorsHummer, DG
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Volume27
Issue6
Pagination569 - 573
Date PublishedJan-06-1982
ISSN00224073
DOI10.1016/0022-4073(82)90049-8
Short TitleJournal of Quantitative Spectroscopy and Radiative Transfer